# SDR USAA070113

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 20,963 hours, 20,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190200200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT Y765 AT LAV D AFT MOUNT NEAR FRAME 66 HAS CORROSION.  REMOVED & REPLACED WITH IDENTICAL PART PER SRM 53-00-14 FIG 102, DEFECT SIZE:  2 SQ INCHES.
